# SDR COMA0160693

- Difficulty date: September 6, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 595 hours, 510 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Card
- Part number: 6229815704
- Part serial: 3088
- Condition: Faulty
- Location: Avionics Bay
- Part time: 328 hours, 267 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT #5247. DURING CRUISE FLIGHT THE AIRCRAFT DEMONSTRATED YAW CHARACTERISTICS, ESPECIALLY DURING CLIMB.REPLACED THE #1 FCC CARD. (FCC-4000)
